# SDR DHL2003741501

- Difficulty date: March 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY DURING C CHECK, FUSELAGE UPPER LOBE INTERIOR BS 680 AND CARGO DOOR LWR. SILL BEAM FRAME CRACKED FWD. AND AFT. ALSO MISSING FASTENERS (8 EACH).   REMOVED FASTENERS IAW B-727 SRM 51-30-2. CUT-OUT DAMAGED AREA AND FABRICATED ANGLE IAW B-727 SRM.
